# SDR EIAA2011051

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 110,874 hours, 25,577 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD INSERT DAMAGED AT BS 2220 BL 0.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 51-40-04 FIG 1.
